Can Supplements Cause Gout?
Can Supplements Cause Gout?
by Vitamins and Supplements FAQs • Nov 5, 2011
Question: Would supplements cause you to have Gout......MSM, calcium, mushroom complex, etc????
 

 


Gout is caused by having higher-than-normal levels of uric acid in your body. This may occur if:

 

  • Your body makes too much uric acid
  • Your body has a hard time getting rid of uric acid
  • You overindulge in meat, seafood or alcohol

Supplements really shouldn't be an issue unless you take a lot of glucosamine, for example, which is made from shellfish. As always, don't ever take more than recommended on the label of any given supplement unless otherwise directed by a doctor. We would also recommend you speak with your doctor prior to starting any new supplement program.

 

Body
class="tag__article" href="/blog/low-impact-indoor-workouts/">
Fitness Over 50: Low-Impact Indoor Workouts from a Performance Coach
Recipes
class="tag__article" href="/blog/diy-popcorn-seasonings/">
What’s Poppin’? 7 Easy Recipes for Homemade Popcorn Seasoning